Alert archive / New Mexico / Tornado Warnings in 2019

Tornado Warning 28, NWS Albuquerque, NM

December 27, 2019Curry County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Dec 27, 2019, 4:53 PM MST for Curry County, New Mexico. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2019, 4:53 PM MST (23:53 UTC)
Expired
Dec 27, 2019, 5:13 PM MST
In force
20 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 34 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WFUS55 KABQ 272353
TORABQ
NMC009-280030-
/O.NEW.KABQ.TO.W.0028.191227T2353Z-191228T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
453 PM MST Fri Dec 27 2019

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  East central Curry County in east central New Mexico...

* Until 530 PM MST..

* At 452 PM MST, a severe thunderstorm capable of producing a tornado
  was located near Ranchvale, or 13 miles northwest of Clovis, moving
  northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Curry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3449 10335 3455 10345 3480 10329 3463 10304
      3460 10304
TIME...MOT...LOC 2352Z 228DEG 26KT 3456 10334 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Guyer
2 follow-up statements
406 
WWUS55 KABQ 280001
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
501 PM MST Fri Dec 27 2019

NMC009-280030-
/O.CON.KABQ.TO.W.0028.000000T0000Z-191228T0030Z/
Curry-
501 PM MST Fri Dec 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MST FOR EAST
CENTRAL CURRY COUNTY...
    
At 500 PM MST, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Ranchvale, or 15 miles northwest of 
Clovis, moving northeast at 30 mph. This storm is passing over State 
Road 288 near County Road P. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Curry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3454 10332 3458 10341 3480 10329 3465 10307
TIME...MOT...LOC 0000Z 211DEG 28KT 3462 10331 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Guyer
855 
WWUS55 KABQ 280013
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
513 PM MST Fri Dec 27 2019

NMC009-280023-
/O.CAN.KABQ.TO.W.0028.000000T0000Z-191228T0030Z/
Curry-
513 PM MST Fri Dec 27 2019

...THE TORNADO WARNING FOR EAST CENTRAL CURRY COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3454 10332 3458 10341 3480 10329 3465 10307
TIME...MOT...LOC 0011Z 228DEG 26KT 3468 10322 

$$

Guyer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Dec 27, 2:00 PM MST, 2 hours 53 minutes earlier.

Area forecast discussion, Dec 27, 2:00 PM MST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
200 PM MST Fri Dec 27 2019

.SYNOPSIS...
Showers and isolated thunderstorms across central and eastern New
Mexico today will transition to snow showers tonight as colder air
arrives from the northwest. The focus for light to moderate snowfall
will continue over the higher terrain where several more inches are
likely through Saturday night. Temperatures will be very cold in the
wake of this system on Sunday with bitter wind chills. Cold and dry
weather will continue through next week with periods of cloud cover
and perhaps some more snow by next Thursday.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...
Moisture advection in the lower boundary layer has outperformed what
was modeled yesterday and has limited the extent of winter weather
impacts given higher snow levels. In addition, the higher dewpoint
airmass across east central and southwest NM has increased surface-
based instability and resulted in more robust convection, with
thunderstorms ongoing and forecast to increase this evening near the
TX border before focusing across the Panhandle overnight. We're
still anticipating the more significant snowfall totals in the
southwest and northern mountains, including Raton Pass, where
warnings will continue overnight through Saturday. However, the
northeast highlands are currently above freezing and the KLVS
dewpoint temperatures is currently 36. In addition, winds will
become downslope out of the west overnight to the lee of the Sangres
before cold air advection kicks-in which effectively nixes the
winter weather threats there. Will cancel the advisory for those
zones and continue the remainder of the winter weather highlights. A
trough dropping out of the SW Canada is still forecast to impact the
area tomorrow as the first upper low/trough pulls NE out into SE
Colorado. The second trough will be much colder than the first and
snow to liquid ratios will ramp-up Saturday, allowing snow to
continue rack-up over the higher terrain of northern and western NM.
A much colder airmass will follow Saturday night and bring well
below normal temperatures with lows in the single digits and teens
across much of western and northern NM. Travel across western and
northern NM may continue to be dicey through Saturday night.

11

LONG TERM...(SUNDAY THROUGH FRIDAY)...
Snow showers will be tapering off across southeast NM Sunday morning
as the remnant 543dm H5 low shifts east and fills through the day.
12Z NAEFS shows 700mb temps near -12C in the wake of the departing
system for Sunday. This will translate to high temps of 10-15F below
normal with brisk northwest winds. Wind chills will hover in the
teens and 20s for the entire day. Very dry air with light winds and
strong surface high pressure will make Monday morning the coldest of
the week with single digits and teens for just about the entire area.

The next upper level low pressure system will shift south down the CA
coastline Monday and Tuesday then across northern Mexico Wednesday.
Model guidance has come into much better agreement with this system
so continued to trend POPs lower for Monday and Tuesday with more cold
temperatures. A secondary piece of jet energy is shown diving south
thru the central Rockies Thursday with potential to deliver another
reinforcing blast of cold air to NM and some snow across the north
and west.

Guyer

&&

.FIRE WEATHER...
Two upper level lows will impact the state this weekend, the
first tonight into tomorrow and the second and colder low late
tomorrow through tomorrow night. Good chances for wetting
precipitation will continue into Saturday night and increasingly
focus over the northern and western mountains where significant
snowfall accumulation is likely. A much colder airmass will follow
Saturday night and below to well below normal temperatures will
prevail from Sunday through Tuesday. Vent rates will continue to be
a mixed-bag, though mostly good, through Sunday then trend down and
be mostly poor through Wednesday. Chances for wetting precipitation
will briefly return Wednesday night into next Thursday as an upper
level trough pushes across.

11

&&

.AVIATION...
18Z TAF CYCLE
A mixed-bag of VFR to LIFR conditions prevail across the area as a
potent upper low approaches from over southern AZ. Improvement is
forecast this afternoon at KLVS and KROW, followed by KTCC. However,
some deterioration is forecast at KFMN with the onset of snow later
today, which will likely continue off-and-on through the night and
into Saturday morning. Deterioration to MVFR is likely at KABQ/KAEG
this afternoon in rain, with a change-over to snow by early evening
then improvement back to VFR. Widespread mountain obscurations
prevail and will continue through this evening, with some improvement
overnight into Saturday morning along the east slopes of the central
mountain chain.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  25  31  11  30 /  50  50   5   0
Dulce...........................  20  30   7  28 /  90  60  30   5
Cuba............................  23  30  12  24 /  90  60  30  10
Gallup..........................  21  29   5  29 /  50  50  10   0
El Morro........................  21  28   7  26 /  80  70  20   5
Grants..........................  22  32  10  30 /  60  50  20   0
Quemado.........................  24  31  12  27 /  50  70  30   0
Datil...........................  23  31  13  27 /  30  60  20   0
Glenwood........................  29  35  16  37 /  70  60  30   0
Chama...........................  18  27   3  22 / 100  80  50  10
Los Alamos......................  25  31  15  26 /  70  60  40  10
Pecos...........................  23  31  14  27 /  60  50  50  10
Cerro/Questa....................  19  29   7  22 /  60  70  60  10
Red River.......................  16  24   2  17 /  80  70  70  10
Angel Fire......................  14  25  -8  20 /  60  60  60  10
Taos............................  18  31   6  24 /  50  50  40  10
Mora............................  20  33  10  28 /  50  40  50  10
Espanola........................  24  34  15  31 /  50  50  30   5
Santa Fe........................  25  31  17  25 /  70  70  40  10
Santa Fe Airport................  24  33  15  27 /  60  50  30  10
Albuquerque Foothills...........  28  37  22  33 /  50  50  30  10
Albuquerque Heights.............  29  39  21  35 /  30  30  20   5
Albuquerque Valley..............  27  41  18  36 /  30  30  20   5
Albuquerque West Mesa...........  29  39  21  37 /  50  40  20   5
Los Lunas.......................  26  42  17  38 /  20  30  20   5
Rio Rancho......................  28  38  20  34 /  50  50  20   5
Socorro.........................  29  44  22  41 /  20  30  20   0
Sandia Park/Cedar Crest.........  27  33  19  26 /  50  70  40  10
Tijeras.........................  26  34  17  30 /  50  50  40  10
Moriarty/Estancia...............  24  36  13  31 /  30  30  30  10
Clines Corners..................  24  33  14  28 /  20  20  30  20
Gran Quivira....................  25  35  16  30 /  30  50  50  10
Carrizozo.......................  27  38  18  36 /  40  40  40  10
Ruidoso.........................  28  35  20  31 /  50  50  50  20
Capulin.........................  22  33  11  27 /  40  40  30   5
Raton...........................  21  36   9  28 /  30  40  30   5
Springer........................  20  38  10  31 /  20  30  30   5
Las Vegas.......................  21  35   9  30 /  20  20  50  10
Clayton.........................  26  40  19  35 /  40  20  20   0
Roy.............................  25  41  15  32 /  30  20  30   5
Conchas.........................  30  48  21  40 /  30  10  30   5
Santa Rosa......................  30  47  20  38 /  20  10  30  10
Tucumcari.......................  31  51  21  42 /  40   5  30   5
Clovis..........................  33  49  23  40 /  40   5  30   5
Portales........................  34  50  24  42 /  50   5  30  10
Fort Sumner.....................  32  49  23  42 /  30   5  30  10
Roswell.........................  33  53  26  47 /  20   5  10  10
Picacho.........................  32  47  25  42 /  10   5  10  20
Elk.............................  31  45  23  41 /  10  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 4 PM MST Saturday for the following
zones... NMZ201-204>207-209-212-216>218-221.

Winter Storm Warning until 4 PM MST Saturday for the following
zones... NMZ202-203-208-210-211-213>215-227.

&&
Hazardous weather outlook, Dec 27, 3:27 AM MST, 13 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
327 AM MST Fri Dec 27 2019

NMZ201>241-281100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
327 AM MST Fri Dec 27 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Heavy snow is expected for the northern and western mountains today
and tonight, while a mix of rain and snow is expected for lower
elevations, at least during the daytime period. Temperatures will
quickly drop tonight, allowing any lingering precipitation to change
over to snow. Travel impacts are possible, including across the I-40
and I-25 corridors across northern and western New Mexico. Fog may
also impact much of eastern New Mexico today. Freezing fog or
freezing drizzle may also occur this morning across far northeast New
Mexico.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Snow will persist through Saturday, particularly across mountainous
areas, though a back door cold front may provide additional focus for
light snow across northeast New Mexico. The storm system will move
out late Saturday night, leaving very cold temperatures in its wake.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snow and rain amounts through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

34

In the hours before

Local storm report, Dec 27, 11:44 AM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1144 AM MST FRI DEC 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             6 SSE SANTA FE          35.60N 105.93W
12/25/2019  M1.2 INCH        SANTA FE           NM   CO-OP OBSERVER

0846 AM     SNOW             TRES PIEDRAS            36.65N 105.97W
12/25/2019  M1.0 INCH        RIO ARRIBA         NM   SOCIAL MEDIA

0942 AM     SNOW             RANCHOS DE TAOS         36.36N 105.60W
12/25/2019  E1.5 INCH        TAOS               NM   SOCIAL MEDIA

1048 AM     SNOW             3 N SANTA FE            35.71N 105.95W
12/25/2019  M1.0 INCH        SANTA FE           NM   CO-OP OBSERVER

0400 PM     SNOW             EAGLE NEST              36.56N 105.26W
12/25/2019  M1.0 INCH        COLFAX             NM   CO-OP OBSERVER

0400 PM     SNOW             CHAMA                   36.89N 106.58W
12/25/2019  M2.2 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0500 PM     SNOW             13 ESE CUBA             35.95N 106.75W
12/25/2019  M1.0 INCH        SANDOVAL           NM   CO-OP OBSERVER

0915 AM     SNOW             ANGEL FIRE              36.39N 105.28W
12/27/2019  M3.5 INCH        COLFAX             NM   COCORAHS

0915 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
12/27/2019  M4.9 INCH        COLFAX             NM   COCORAHS

1100 AM     SNOW             3 ESE ANGEL FIRE        36.38N 105.24W
12/27/2019  E6.0 INCH        COLFAX             NM   PUBLIC

            ANGEL FIRE SKI AREA.

1141 AM     SNOW             CAPULIN                 36.74N 103.99W
12/27/2019  E2.0 INCH        UNION              NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ201903509
EVENT NUMBER ABQ201903510
EVENT NUMBER ABQ201903511
EVENT NUMBER ABQ201903512
EVENT NUMBER ABQ201903513
EVENT NUMBER ABQ201903514
EVENT NUMBER ABQ201903515
EVENT NUMBER ABQ201903516
EVENT NUMBER ABQ201903517
EVENT NUMBER ABQ201903518
EVENT NUMBER ABQ201903519

GUYER
Special weather statement, Dec 27, 1:49 PM MST, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
149 PM MST Fri Dec 27 2019

NMZ232-234-272115-
Eastern San Miguel County-Quay County-
149 PM MST Fri Dec 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL AND
CENTRAL QUAY COUNTIES UNTIL 215 PM MST...

At 149 PM MST, Doppler radar was tracking a strong thunderstorm near
Quay, or 10 miles south of Tucumcari, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Quay, Tucumcari and Logan.

This includes Interstate 40 between Mile Markers 326 and 347.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3491 10374 3498 10390 3542 10372 3542 10370
      3540 10364 3539 10364 3539 10359 3531 10332
TIME...MOT...LOC 2049Z 206DEG 24KT 3502 10376

Shoemake
Local storm report, Dec 27, 2:36 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
236 PM MST FRI DEC 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     SNOW             8 SE EAGLE NEST         36.46N 105.17W
12/27/2019  E5.0 INCH        COLFAX             NM   OTHER FEDERAL

            TOLBY SNOTEL.

1255 PM     SNOW             RATON                   36.89N 104.44W
12/27/2019  E2.0 INCH        COLFAX             NM   SOCIAL MEDIA

0110 PM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
12/27/2019  M3.5 INCH        COLFAX             NM   TRAINED SPOTTER

0130 PM     SNOW             ROCIADA                 35.83N 105.42W
12/27/2019  E3.5 INCH        SAN MIGUEL         NM   PUBLIC

0222 PM     SNOW             5 SSW TOADLENA          36.17N 108.93W
12/27/2019  E4.0 INCH        SAN JUAN           NM   OTHER FEDERAL

            NAVAJO WHISKEY CREEK SNOTEL.

0224 PM     SNOW             5 WNW LOS ALAMOS        35.91N 106.38W
12/27/2019  E4.0 INCH        LOS ALAMOS         NM   OTHER FEDERAL

            QUEMAZON SNOTEL.

0226 PM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
12/27/2019  E4.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0234 PM     SNOW             8 SW ROCIADA            35.76N 105.53W
12/27/2019  E3.0 INCH        SAN MIGUEL         NM   OTHER FEDERAL

            WESNER SPRINGS SNOTEL.

0235 PM     SNOW             8 NNW GLORIETA          35.70N 105.80W
12/27/2019  E2.0 INCH        SANTA FE           NM   OTHER FEDERAL

            ELK CABIN SNOTEL.

&&

EVENT NUMBER ABQ201903520
EVENT NUMBER ABQ201903521
EVENT NUMBER ABQ201903522
EVENT NUMBER ABQ201903523
EVENT NUMBER ABQ201903524
EVENT NUMBER ABQ201903525
EVENT NUMBER ABQ201903526
EVENT NUMBER ABQ201903527
EVENT NUMBER ABQ201903528

SHOEMAKE
Special weather statement, Dec 27, 4:27 PM MST, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
427 PM MST Fri Dec 27 2019

NMZ234-235-280000-
Curry County-Quay County-
427 PM MST Fri Dec 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY AND CENTRAL
CURRY COUNTIES UNTIL 500 PM MST...

At 426 PM MST, Doppler radar was tracking a strong thunderstorm near
Saint Vrain, or 16 miles west of Clovis, moving northeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Melrose, Grady, Saint Vrain, Broadview and Wheatland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3435 10346 3442 10364 3496 10344 3478 10304
TIME...MOT...LOC 2326Z 208DEG 37KT 3448 10349

Shoemake
Special weather statement, Dec 27, 4:29 PM MST, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
429 PM MST Fri Dec 27 2019

NMZ232-234-280000-
Eastern San Miguel County-Quay County-
429 PM MST Fri Dec 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL AND WEST
CENTRAL QUAY COUNTIES UNTIL 500 PM MST...

At 429 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles east of Montoya, or 13 miles southwest of Tucumcari, moving
northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Tucumcari.

This includes Interstate 40 between Mile Markers 315 and 348.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3491 10391 3503 10406 3548 10383 3523 10332
TIME...MOT...LOC 2329Z 223DEG 33KT 3506 10392

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 1:49 PM MSTSpecial Weather StatementABQQuay26 min
Dec 27, 4:27 PM MSTSpecial Weather StatementABQCurry33 min
Dec 27, 4:29 PM MSTSpecial Weather StatementABQQuay31 min

Nearby

Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.